# SDR REXA2012080901247

- Difficulty date: August 9, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 21,897 hours, 18,865 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3710, CAPTAIN RECEIVED A FLAP FAIL MESSAGE AT 0 DEG WHEN SELECTED 8 DEG ON APPROACH.  EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MECHANIC COMPLIED WITH MAINTENANCE PROCEDURES FOR MEL 27-50-00 AUTH 68960 AND CAT II AUTH# 68961. COMPLIED WITH PA27-052G
